Alert archive / West Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Jun 21, 2012, 9:18 PM EDT for Greenbrier County, West Virginia. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2012, 9:18 PM EDT (01:18 UTC)
- Expired
- Jun 21, 2012, 10:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Blacksburg, VA
County Greenbrier County, WV
The radar
The Roanoke radar (KFCX), 109 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 709 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
167
WWUS81 KRNK 220119
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
918 PM EDT THU JUN 21 2012
VAZ019-WVZ045-220215-
ALLEGHANY VA-GREENBRIER WV-
918 PM EDT THU JUN 21 2012
...THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A SPECIAL
WEATHER STATEMENT FOR
NORTHWESTERN ALLEGHANY AND EASTERN GREENBRIER
COUNTIES UNTIL 1015 PM EDT...
AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM RORER TO RONCEVERTE...OR ALONG A LINE EXTENDING FROM RENICK
TO LEWISBURG...AND MOVING EAST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH IS EXPECTED WITH THESE
STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3808 8030 3805 8027 3804 8021 3804 8018
3804 8016 3806 8011 3806 8001 3779 8018
3773 8054 3808 8032
TIME...MOT...LOC 0116Z 253DEG 15KT 3804 8029 3775 8049
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jun 21, 8:11 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 21, 8:11 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 811 PM EDT THU JUN 21 2012 .SYNOPSIS... THE INFLUENCE OF HIGH PRESSURE WILL CONTINUE ACROSS THE REGION THROUGH THE OVERNIGHT HOURS. ON FRIDAY...A COLD FRONT WILL SWEEP ACROSS THE AREA BRINGING A GREATER CHANCE OF SHOWERS AND STORMS FOR A GREATER PERCENTAGE OF THE REGION. HIGH PRESSURE WILL RETURN TO THE AREA OVER THE WEEKEND BEFORE ANOTHER COLD FRONT APPROACHES ON MONDAY. && .NEAR TERM /THROUGH FRIDAY/... AS OF 740 PM EDT THURSDAY... A FEW STORMS HAD PULSED UP LATE THIS AFTERNOON INTO THE EVENING PRODUCING STRONG WINDS AT THE LYH AIRPORT. BEST CONCENTRATION OF STORMS RESIDES ACROSS THE MTN EMPIRE OF SW VA INTO SRN WV...BUT EXPECT A WEAKENING TREND AS WE HEAD THROUGH THE EVENING. AMPLE MOISTURE REMAINS WITH ENOUGH INSTABILITY AND OUTFLOW BOUNDARIES OVERNIGHT IN THE WEST TO KEEP SLIGHT CHANCE POPS AFTER MIDNIGHT. FRONTAL BOUNDARY APPROACHED TOWARD MORNING AND POPS TO INCREASE BY 12Z FRIDAY OVER THE MTNS OF WV. NOT TOO MANY OTHER CHANGES TO THE FORECAST EXCEPT ADJUSTING SKY COVERAGE WITH SHOWERS. PREVIOUS DISCUSSION... PRECIPITATION SHOULD BEGIN TO RETURN TO THE REGION BY EARLY FRIDAY MORNING IN FOR FORM OF ISOLATED SHOWERS. THESE WILL BE CONFINED TO PRIMARILY SOUTHEAST WEST VIRGINIA AND NEIGHBORING COUNTIES OF SOUTHWEST VIRGINIA. THIS PRECIPITATION WILL BE IN ADVANCE OF AN APPROACHING COLD FRONT. THIS FRONT WILL CROSS THE REGION TOMORROW...WITH COVERAGE GREATEST ACROSS THE MOUNTAINS. WILL HAVE POPS RANGING FROM 60 TO 70 PERCENT THERE. THE DAY 2 CONVECTIVE OUTLOOK HAS THE AREA IN GENERAL THUNDER ON FRIDAY...BUT THE SLIGHT CHANCE FOR SEVERE WEATHER IS NOT TOO FAR TO OUR NORTHEAST. CANNOT RULE OUT A FEW ISOLATED SEVERE STORMS WITH THE PASSAGE OF THE FRONT...ESPECIALLY ACROSS THE NORTHERN SECTIONS OF THE REGION. INCREASED CLOUDS AND A GREATER ABUNDANCE OF SHOWERS AND STORMS WILL HELP KEEP TEMPERATURES A BIT COOLER THAN THOSE REALIZED TODAY. STILL...LOWER 90S ARE EXPECTED EAST OF THE CREST OF THE BLUE RIDGE...WITH MID TO UPPER 80S IN THE MOUNTAINS. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... AS OF 340 PM EDT THURSDAY... FRONT WILL EXIT THE COUNTY WARNING AREA IN THE EVENING WITH MOST OF THE PRECIPIATION ENDING DURING THE EARLY MORNING HOURS SATURDAY. WEAK HIGH PRESSURE BUILDING IN BEHIND THE FRONT WILL LOWER SURFACE DEW POINTS AND PRECIPITABLE WATER VALUES...BUT 850 MB TEMPERATURES ONLY DROP BACK INTO THE +16 TO +18 RANGE. AS THE HIGH MOVES EAST SATURDAY NIGHT AND SUNDAY ENOUGH SOUTHEAST LOW LEVEL WINDS DEVELOP TO MAINTAIN A PROBABILITY OF PRECIPITATION ON SUNDAY...ESPECIALLY ALONG THE SOUTHERN BLUE RIDGE. USED MAV NUMBERS AS GUIADANCE FOR HIGHS AND LOWS THROUGH THE PERIOD. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 115 PM EDT THURSDAY... MODELS IN GOOD AGREEMENT DRAGGINK WEAK FRONT THROUGH THE APPALACHIAN REGION ON MONDAY AS THE NE US TROUGH DEEPENS IN RESPONSE TO OVERALL AMPLIFYING LONG WAVE PATTERN ACROSS NORTH AMERICA...WITH VERY STRONG RIDGE NEAR ROCKIES AND WESTERN PLAINS STATES. TRENDED POPS UPWARD FROM SLIGHT CHC INTO THE LOW CHC CATEGORY FOR MONDAY. AS THE TROUGH DEEPENS OVER THE NE US...THIS SHOULD BRING IN SOMEWHAT COOLER AND DRIER AIR MASS FOR MUCH OF THE REST OF THE WEEK...WITH SOME SIGNS OF THE PATTERN BREAKING DOWN SLOWLY TOWARD THE END OF NEXT WEEK. AS THE CENTRAL US RIDGE FLATTENS AND NE US TROUGH LIFTS AND WEAKENS SOMEWHAT...THIS COULD ALLOW SOME MOISTURE RETURN OR THE POSSIBILITY OF THE REMNANTS OF ORGANIZED CONVECTIVE SYSTEMS WELL TO SNEAK INTO THE WEST SLOPES OF APPALACHIANS IN NW FLOW...PERHAPS AS EARLY AS NEXT THURSDAY. GFS IS FASTER TO LIFT THIS TROUGH OUT SO LEANS MORE TOWARD THE RETURN MSTR IDEA WITH W OR SW FLOW...WHILE ECMWF HAS MORE NW FLOW BUT INDICATES A PRETTY GOOD S/WV HEADED TOWARDS US THURSDAY. THIS HAVE PUT IN A SLIGHT CHC POP STARTING WED NIGHT AND INTO THURS. FINALLY...KEEPING AN EYE ON POTENTIAL TROPICAL DEVELOPMENT IN THE GULF...AND MODELS OF COURSE HAVE A VARIETY IDEAS ABOUT HOW STRONGLY THIS WILL DEVELOP AND WHERE IT WILL ULTIMATELY TRACK. CONSENSUS IS THAT THIS WILL REMAIN TO OUR SOUTHEAST AS IT TRACKS ACROSS FLORIDA AND OUT INTO THE ATLANTIC...BUT SOME SOLNS SUGGEST STRONGER DEVELOPMENT IN THE GULF AND IMPACTING TX TO LA COASTLINES...WHICH COULD MEAN EVENTUALLY SOME OF THIS MOISTURE GETS INTO APPALACHIAN REGION...BUT THIS WOULD LIKELY BE BEYOND DAY 7...AND WOULD ALSO DEPEND ON SOME PROGRESSION OF THE LARGE SCALE PATTERN BY THEN. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... AS OF 755 PM EDT THURSDAY... SEEING CONVECTION INVOF OF LYH/BLF ATTM...WITH A WEAKENING TREND EXPECTED. LOOK FOR THE VFR CONDITIONS THIS EVENING TO BECOME MVFR AT LEAST AT ALL SITES LATE TONIGHT...AS HIGH MOISTURE CONTENT ALLOWS FOR SOME FOG FORMATION. EXTENT OF CLOUDINESS AND HUMID AIR MAY LIMIT AREAL COVERAGE AND DENSITY OF FOG...SO KEPT THE FORECAST TERMINALS MAINLY MVFR...WITH IFR OR LOWER AT LYH/BCB/LWB DUE TO RAIN IN THE AREA AND CLIMATOLOGICALLY FAVORED THIS TIME OF YEAR. LWB SHOULD SEE A SMALL WINDOW OF SUB IFR VSBYS. CLOUDS INCREASE AHEAD OF THE FRONT FRIDAY WITH FOG LIFTING BY MID MORNING. LOOKING AT COVERAGE OF SHRA/TSRA TO INCREASE IN THE WEST VIRGINIA MOUNTAINS BY LATE MORNING THEN EAST TO THE REST OF THE FORECAST AREA IN THE AFTN. KEPT SHRA IN THE TAF WITH VCTS AT ALL SITES. MAINLY VFR EXCEPT SOME SUB VFR IN HEAVIER STORMS...BUT TOO FAR OUT TO FORECAST TIMING. HIGH PRESSURE RETURNS FOR THE WEEKEND WITH MAINLY VFR CONDITIONS. LATE NIGHT MOUNTAIN AND VALLEY FOG IS EXPECTED. ANOTHER FRONT WILL MOVE THROUGH THE AREA ON MONDAY. EXPECT A RETURN OF SCATTERED SHOWERS AND STORMS. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...DS NEAR TERM...DS/WP SHORT TERM...AMS LONG TERM...SK AVIATION...DS/WP
Hazardous weather outlook, Jun 21, 9:16 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 916 PM EDT THU JUN 21 2012 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-230130- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 916 PM EDT THU JUN 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORM ARE EXPECTED TO DEVELOP ON FRIDAY AS A COOL FRONT APPROACHES THE AREA FROM THE WEST. SOME OF THE STRONGER STORMS ON FRIDAY AFTERNOON AND EVENING MAY BE ACCOMPANIED BY GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY RAIN THAT MAY CAUSE ISOLATED FLOODING PROBLEMS IN AREAS OF POOR DRAINAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 21, 6:38 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
638 PM EDT THU JUN 21 2012
VAZ007-009-010-012-212345-
SMYTH VA-TAZEWELL VA-BLAND VA-WYTHE VA-
638 PM EDT THU JUN 21 2012
...THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A SPECIAL
WEATHER STATEMENT FOR
SMYTH...SOUTHWESTERN TAZEWELL...SOUTHWESTERN
BLAND AND WESTERN WYTHE COUNTIES UNTIL 745 PM
EDT...
AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR ALLISON GAP...OR 3 MILES NORTH
OF SALTVILLE...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH IS EXPECTED WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3722 8138 3682 8124 3671 8166 3680 8170
3685 8176 3695 8182 3696 8178 3705 8182
3709 8186
TIME...MOT...LOC 2234Z 267DEG 16KT 3692 8174Special weather statement, Jun 21, 7:15 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 715 PM EDT THU JUN 21 2012 VAZ045-220000- CAMPBELL VA- 715 PM EDT THU JUN 21 2012 ...THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A SPECIAL WEATHER STATEMENT FOR CENTRAL CAMPBELL COUNTY UNTIL 800 PM EDT... AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RUSTBURG...MOVING NORTHEAST AT 5 MPH. WIND GUSTS UP TO 50 MPH IS EXPECTED WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3720 7902 3714 7929 3722 7934 3733 7905 TIME...MOT...LOC 2313Z 205DEG 3KT 3724 7913
Local storm report, Jun 21, 7:31 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
731 PM EDT THU JUN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND GST 5 ESE FOREST 37.33N 79.20W
06/21/2012 M61.00 MPH CAMPBELL VA ASOS
AT LYNCHBURG AIRPORT.
0623 PM TSTM WND DMG 4 ESE FOREST 37.33N 79.22W
06/21/2012 CAMPBELL VA PUBLIC
ONE 10 INCH MAPLE BLOWN DOWN, AND SEVERAL LARGE OAKS WITH
THEIR TOPS BLOWN OUT.
&&
WHPSpecial weather statement, Jun 21, 7:44 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
744 PM EDT THU JUN 21 2012
VAZ045>047-220030-
BUCKINGHAM VA-CAMPBELL VA-APPOMATTOX VA-
744 PM EDT THU JUN 21 2012
...THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A SPECIAL
WEATHER STATEMENT FOR
WEST CENTRAL BUCKINGHAM...NORTHEASTERN CAMPBELL AND
NORTHWESTERN APPOMATTOX COUNTIES UNTIL 830 PM EDT...
AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR RIVERVILLE...OR 4 MILES
SOUTHWEST OF BENT CREEK...MOVING NORTH AT 5 MPH.
WIND GUSTS UP TO 50 MPH IS EXPECTED WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3729 7893 3743 7903 3749 7894 3750 7895
3750 7892 3752 7889 3753 7890 3754 7887
3754 7883 3757 7881 3759 7883 3759 7877
TIME...MOT...LOC 2342Z 199DEG 5KT 3750 7890Local storm report, Jun 21, 8:49 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
849 PM EDT THU JUN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG 4 ENE FOREST 37.40N 79.22W
06/21/2012 CITY OF LYNCHBURG VA BROADCAST MEDIA
ONE LARGE TREE LIMB BLOWN DOWN ON HIGHWAY 501 NEAR
LAKESIDE DRIVE, BLOCKING THE ROAD.
0645 PM LIGHTNING 4 E FOREST 37.36N 79.21W
06/21/2012 CITY OF LYNCHBURG VA BROADCAST MEDIA
LIGHTNING STRIKE CAUSED A SHED TO CATCH FIRE. THIS ALSO
RESULTED IN A TEMPORARY CLOSURE OF TIMBERLAKE ROAD.
0708 PM TSTM WND DMG NNE LYNCHBURG CITY 37.42N 79.15W
06/21/2012 CITY OF LYNCHBURG VA BROADCAST MEDIA
TREE BLOWN DOWN NEAR 300 BLOCK OF RIVERMONT AVENUE,
BLOCKING THE ROAD.
&&
WHPSpecial weather statement, Jun 21, 9:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
918 PM EDT THU JUN 21 2012
VAZ019-WVZ045-220215-
ALLEGHANY VA-GREENBRIER WV-
918 PM EDT THU JUN 21 2012
...THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A SPECIAL
WEATHER STATEMENT FOR
NORTHWESTERN ALLEGHANY AND EASTERN GREENBRIER
COUNTIES UNTIL 1015 PM EDT...
AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM RORER TO RONCEVERTE...OR ALONG A LINE EXTENDING FROM RENICK
TO LEWISBURG...AND MOVING EAST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH IS EXPECTED WITH THESE
STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3808 8030 3805 8027 3804 8021 3804 8018
3804 8016 3806 8011 3806 8001 3779 8018
3773 8054 3808 8032
TIME...MOT...LOC 0116Z 253DEG 15KT 3804 8029 3775 8049The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 10:23 PM EDT | Special Weather Statement | RNK | Tazewell | 52 min |
| Jun 21, 10:59 PM EDT | Special Weather Statement | RNK | Bath | 46 min |
| Jun 22, 12:43 PM EDT | Special Weather Statement | RNK | Patrick | 32 min |
| Jun 22, 1:38 PM EDT | Special Weather Statement | RNK | Henry, Patrick, Pittsylvania, City of Martinsville | 52 min |
| Jun 22, 1:55 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania | 55 min |
| Jun 22, 1:58 PM EDT | Severe Thunderstorm Warning | RNK | Buckingham | 62 min |
| Jun 22, 2:38 PM EDT | Severe Thunderstorm Warning | RNK | Campbell, Charlotte, Halifax, Pittsylvania | 67 min |
| Jun 22, 2:45 PM EDT | Severe Thunderstorm Warning | RNK | Halifax, Henry, Pittsylvania, City of Danville | 60 min |
| Jun 22, 2:55 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Buckingham | 50 min |
| Jun 22, 3:10 PM EDT | Special Weather Statement | RNK | Charlotte | 20 min |
| Jun 22, 3:41 PM EDT | Special Weather Statement | RNK | Charlotte | 34 min |
| Jun 22, 4:02 PM EDT | Special Weather Statement | RNK | Halifax | 43 min |
| Jun 22, 4:12 PM EDT | Special Weather Statement | RNK | Bath | 33 min |
| Jun 22, 4:15 PM EDT | Severe Thunderstorm Warning | RNK | Halifax | 30 min |
| Jun 22, 4:34 PM EDT | Special Weather Statement | RNK | Roanoke, City of Roanoke, City of Salem | 41 min |
| Jun 22, 4:58 PM EDT | Special Weather Statement | RNK | Franklin | 47 min |
| Jun 22, 5:03 PM EDT | Severe Thunderstorm Warning | RNK | Roanoke, City of Roanoke, City of Salem | 42 min |
| Jun 22, 5:12 PM EDT | Special Weather Statement | RNK | Bedford, Botetourt | 48 min |
| Jun 22, 5:39 PM EDT | Severe Thunderstorm Warning | RNK | Bedford | 66 min |
| Jun 22, 5:42 PM EDT | Severe Thunderstorm Warning | RNK | Rockbridge, City of Buena Vista, City of Lexington | 63 min |
| Jun 22, 6:10 PM EDT | Severe Thunderstorm Warning | RNK | Amherst | 65 min |
| Jun 22, 12:32 PM EDT | Special Weather Statement | RNK | Wilkes | 58 min |
| Jun 22, 1:14 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Ashe, Watauga, Wilkes | 61 min |
| Jun 22, 2:47 PM EDT | Severe Thunderstorm Warning | RNK | Stokes, Surry, Wilkes, Yadkin | 73 min |
| Jun 22, 6:39 PM EDT | Special Weather Statement | RNK | Watauga | 51 min |
| Jun 21, 9:25 PM EDT | Special Weather Statement | RNK | Monroe | 65 min |
Nearby
Special Weather Statements in West Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.